# SDR DALA2021081004588

- Difficulty date: August 5, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 FORWARD L/H DOOR IS TOO HEAVY TO OPEN IN MANUAL MODE. CORRECTIVE ACTION: REPLACED COUNTERBALANCE ASSEMBLY PRIOR TO FURTHER FLIGHT.
